# SDR ABXA9700303

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Part number: 99101401
- Condition: Cracked
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT CUSP WEB, CRACKED AT STA 218 (AD 92-22-08).  REPLACED CUSP WEB IAW DC 9 SRM 51-30-2, 51-30-5, ABX REA D953-17208-MR.
